# SDR SWAA2025090810493

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 13,938 hours, 6,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SERVICE DOORS EMERGENCY EXITS LIGHT INOP.  R/R FWD AND AFT SERVICE DOORS EMERGENCY EXITS LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK NORMAL.
